It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-28-2012, 09:37 AM   #1
Join Date: Oct 2012
Posts: 1
Ali-558 HB User

Dear All,

I am having pain in the stomach as there was blood in the stool, i was afraid
and went to the doctor they said you have Hemorrhoids and we will examine you

Can any body knows how to heal both the external and internal as i am not having any spicies at all

Sponsors Lightbulb
Old 10-28-2012, 05:44 PM   #2
Senior Veteran
Join Date: Mar 2011
Location: wa
Posts: 558
rufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB User
Re: Haemorrhoids

Hemmorhoids don't cause pain in your stomach or intestinal tract. There isn't a cure for them either I am sorry to say. You can get creams to treat the itching and burning, you can also make lifestyle changes such as more fiber and water in your diet, veggies, etc. Also might try a fiber supplement to prevent constipation. Walking, not sitting for long periods of time. But the only way to get rid of them is surgery.

Old 10-30-2012, 07:05 PM   #3
Join Date: Oct 2012
Location: vancouver
Posts: 1
ivanbon HB User
Smile Re: Haemorrhoids


Well I have good news for you. I have been battling with hemorrhoids and anal fissures for years. I have been to the point of almost blacking out from the pain every time I use the washroom. I got some amazing news the other week.... STOP EATING TOMATOES!!!!! It has been tomato season and I have been eating them with every meal. They are extremely acidic. I have completely cut them out of my diet and have absolutely no pain anymore!!! I was worried I was going to have to have surgery, however in most cases they come back anyways. Most things are related to food and easy to cure. This will not get rid of the hemorrhoids, however the pain will go away. As much as I hate the cream, go to your doctor and get nitroglycerin cream. YOu will have to use this for months and it gives you an instant headache if you use to much but it helps.
Good luck!

Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:53 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!